# SDR UPS202893

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND PITTING CORROSION ON THE NR 1 K-FLAP AT CENTER ATTACH LUG ON UPPER INBOARD, UPPER OUTBOARD AND LOWER INBOARD MOUNT BOLT AREAS.  MAINTENANCE REPLACE THE NR 1 K-FLAP IAW MM 27-81-01.
